# SDR SWAA2022011979016

- Difficulty date: May 20, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN HAS DENT WITH CRACK AT FASTENER @ APROX WBL 71.4 AND 2.5' IB OF LIGHT COMPARTMENT / RT WING FIXED L/E DENT ON L/E SKIN WILL BE INVESTIGATED ON CUST. CARD #T947380.
